Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 160, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2009, 4:11 PM CDT for Benton County, Washington County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2009, 4:11 PM CDT (21:11 UTC)
- Expired
- May 1, 2009, 5:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:14 PM CDT, 57 minutes earlier.
Area forecast discussion, May 1, 3:14 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT FRI MAY 1 2009
.DISCUSSION...
FLOOD WATCH THROUGH THE WEEKEND.
MEGA RAIN TODAY...MAINLY THIS MORNING IN A BAND
FROM ABOUT OWASSO - CLAREMORE TO PRYOR - LOCUST
GROOVE TO NORTHERN CHEROKEE COUNTY. OK MESONET
SITE AT PRYOR AT 7.68 SINCE EARLY MORNING. MOST
OF THAT...OVER 5 INCHES...FELL BETWEEN 6 - 9 AM.
CLAREMORE 4.34 IN THE SAME PERIOD.
GIVEN THE UPPER FLOW AND SHARP FRONTAL BOUNDARY
HEAVY RAIN / FLOOD POTENTIAL WILL BE MAXIMIZED
OVER EASTERN OKLAHOMA / WEST CENTRAL /NORTHWEST
ARKANSAS THROUGH SUNDAY MORNING. AREAS HIT WITH
HEAVY RAIN TODAY WILL BE ESPECIALLY VULNERABLE
TO ADDITIONAL FLASH FLOODING THIS WEEKEND WHEN
MORE HEAVY RAIN DEVELOPS.
CURRENTLY THE SURFACE FRONTAL BOUNDARY RUNS FROM
EXTREME SOUTHWEST OKLAHOMA TO EXTREME NORTHWEST
ARKANSAS. TEMPERATURES IN THE 50S NORTH OF THE
BOUNDARY...MID 70S TO NEAR 80 SOUTH. NEAR 70 DEW
POINT SOUTHEAST LIKELY TO EXPLODE INTO MORE TSRA
BY LATE AFTERNOON..EARLY EVENING AS FRONT DRIFTS
SOUTHEAST AND LLJ INCREASES.
THE SURFACE BOUNDARY WILL BE ANCHORED JUST SOUTH
OF THE RED RIVER MUCH OF THE WEEKEND. SOUTHERLY
FLOW ALOFT WILL PROVIDE UNSEASONABLY MOIST FEED
THUS COPIOUS RAINFALL. POPS UNRESTRAINED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 60 50 64 / 100 100 100 40
FSM 59 65 55 64 / 90 100 100 70
MLC 58 63 53 63 / 90 90 100 60
BVO 50 57 48 65 / 90 100 70 40
FYV 53 59 50 60 / 100 100 100 50
BYV 51 56 49 59 / 100 100 100 60
MKO 55 57 52 62 / 100 100 100 50
MIO 50 58 48 63 / 90 100 90 40
F10 53 58 52 62 / 100 90 100 60
HHW 66 76 56 64 / 70 70 90 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, May 1, 1:14 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT FRI MAY 1 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 1 2009 ...RAINFALL LETTING UP FOR NOW BUT FLOODING CONTINUES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A LARGE SWATH OF 3 TO OVER 7 INCHES OF RAIN FELL FROM NORTHERN TULSA COUNTY EAST ACROSS RODGERS...MAYES..AND DELAWARE COUNTIES AND INCLUDES PARTS OF ADJACENT COUNTIES AS WELL. THE SHOWERS AND THUNDERSTORMS ARE DECREASING IN NUMBER AND INTENSITY AS THE LOW LEVEL JET FEEDING THE STORMS HAS WEAKENED. SOME AREAS THAT RECEIVED THE HEAVY RAIN MAY STILL SEE AN ADDITIONAL 1/2 TO ONE INCH OF RAIN THIS AFTERNOON. A COLD FRONT IS MOVING THROUGH THE AREA BUT THIS WILL NOT END THE SHOWER AND THUNDERSTORM ACTIVITY SINCE IT WILL LIKELY STALL ACROSS THE REGION TONIGHT. THIS WILL ALLOW ADDITIONAL SHOWERS AND THUNDERSTORM TO FORM ACROSS THE ENTIRE AREA AS THE LOW LEVEL JET STRENGTHENS LATER TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATE TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING CONCERNS WILL ALSO REMAIN...AND THE FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 1, 2:13 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG SALINA 36.29N 95.15W
05/01/2009 MAYES OK BROADCAST MEDIA
HIGH SCHOOL SOFTBALL STADIUM DAMAGED
&&Special weather statement, May 1, 2:15 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT FRI MAY 1 2009
OKZ054>057-012015-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
215 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA...WASHINGTON AND
NORTHEASTERN OSAGE
AT 216 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF HULAH...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...
DEWEY...COPAN...CENTRALIA...HOLLOW AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9526 3672 9522 3675 9609 3700 9614
TIME...MOT...LOC 1916Z 270DEG 29KT 3690 9601Special weather statement, May 1, 2:49 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT FRI MAY 1 2009
OKZ062-063-012030-
DELAWARE OK-MAYES OK-
249 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND EASTERN MAYES
AT 249 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF LOCUST GROVE...MOVING EAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...TWIN OAKS...
KANSAS...LOCUST GROVE...ROSE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND VERY HEAVY
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9481 3617 9480 3618 9521 3632 9522
TIME...MOT...LOC 1949Z 263DEG 20KT 3624 9514Local storm report, May 1, 3:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 2 E LOCUST GROVE 36.20N 95.13W
05/01/2009 E0.75 INCH MAYES OK PUBLIC
0227 PM HAIL 4 NNE KANSAS 36.26N 94.77W
05/01/2009 E1.75 INCH DELAWARE OK PUBLIC
&&Local storm report, May 1, 3:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 N KANSAS 36.26N 94.80W
05/01/2009 E0.75 INCH DELAWARE OK PUBLIC
0302 PM HAIL GENTRY 36.27N 94.48W
05/01/2009 E0.88 INCH BENTON AR LAW ENFORCEMENT
&&Local storm report, May 1, 4:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 2 W HOLLOW 36.89N 95.31W
05/01/2009 E0.75 INCH CRAIG OK PUBLIC
0353 PM HAIL 2 W HOLLOW 36.89N 95.31W
05/01/2009 E0.75 INCH CRAIG OK PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 5:00 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:44 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 64 min |
| May 1, 2:03 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 117 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
| May 1, 7:08 AM CDT | Special Weather Statement | TSA | Carroll | 67 min |
| May 1, 10:09 AM CDT | Flash Flood Warning | TSA | Crawford, Washington | 3 hr |
| May 1, 11:04 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 56 min |
| May 1, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| May 1, 4:49 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 1, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 53 min |
| May 1, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 68 min |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 53 min |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 68 min |
| May 1, 6:03 PM CDT | Tornado Warning | TSA | Benton, Madison, Washington | 57 min |
| May 1, 6:11 PM CDT | Tornado Warning | TSA | Carroll | 25 min |
| May 1, 6:37 PM CDT | Tornado Warning | TSA | Carroll, Madison | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.